Filtreler
Olanzapine associated peripheral edema: A case report [Olanzapinle i·lişkili periferik ödem: Olgu sunumu]

Atasoy N. | Karaahmet E. | Konuk N. | Atik L. | Erdogan A.

Article | 2008 | Klinik Psikofarmakoloji Bulteni18 ( 3 ) , pp.194 - 196

Peripheral edema is most commonly associated with multiple medical etiologies and drugs including nonsteroidal anti-inflamatory, antihypertensives, steroids, and immunosuppresive agents. The atypical antipsychotic olanzapine is rarely related with peripheral edema. However relationship of olanzapine and edema remains as a hypothesis. In this case report a peripheral edema developing shortly after initiation of treatment in a patient with schizophrenia is reported and theoretical explanations of this phenomenon are discussed.

6698 sayılı Kişisel Verilerin Korunması Kanunu kapsamında yükümlülüklerimiz ve çerez politikamız hakkında bilgi sahibi olmak için alttaki bağlantıyı kullanabilirsiniz.

creativecommons
Bu site altında yer alan tüm kaynaklar Creative Commons Alıntı-GayriTicari-Türetilemez 4.0 Uluslararası Lisansı ile lisanslanmıştır.
Platforms